MathSciNet Relay Station
MathSciNet bibliographic data
MR2546654 (2010k:46014) 46B04 (46B20 46B45)
Kamińska, Anna; Lee, Han Ju; Lewicki, Grzegorz Extreme and smooth points in Lorentz and Marcinkiewicz spaces with applications to contractive projections. Rocky Mountain J. Math. 39 (2009), no. 5, 1533–1572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement